# SDR U30A200600006

- Difficulty date: April 30, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 13,408 hours, 5,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR WAS C/W TO A SKIN DENT BETWEEN FRAME 24A-25 AND STRINGER 42-43 RT.  REPAIRED UNDER USA 3000 EO 05-53-014, DATED APRIL 20,2005, WHICH INCORPORATES THE PERMANENT REPAIR DEFINITION PER AIRBUS SRM 53-00-11 PARAGRAPH 4K, FIGURE 221.  REMOVED DAMAGED SKIN, FABRICATED INTERNAL DOUBLER FROM 2024T3, 0.056" ALUMINUM, FILLER FROM 2024T3, 0.050" ALUMINUM & ANOTHER FILLER FROM 2024T3, 0.020" ALUMINUM.  REPAIRED STRINGER (43 RT), UTILIZING STRINGER MATERIAL ASNA2215 (SAME AS ORIGINAL), COUPLING MATERIAL TYPE DAN2001T79511 (A539-86219) & A FILLER FROM 2024T3, 0.056" ALUMINUM.  APPLIED SEALANTS & PROTECTIVE TREATMENTS.
